Would you have Swelling when you have Endometriosis?
Summary: Swelling is found among people with Endometriosis, especially people who are female, 30-39 old, also have High blood cholesterol, and take medication Lupron depot.
We study 31 people who have Swelling and Endometriosis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Endometriosis and Swelling >>>
Endometriosis (appearance of endometrial tissue outside the uterus and causing pelvic pain) can be treated by Lupron Depot, Depo-provera, Lupron, Mirena, Zoladex, Hydrocodone Bitartrate And Acetaminophen. (latest reports from 5,158 Endometriosis patients)
Swelling has been reported by people with high blood pressure, rheumatoid arthritis, pain, osteoporosis, metastases to bone. (latest reports from 26,501 Swelling patients)
On Jan, 2, 2015: 32 people who have endometriosis and Swelling are studied.
Gender of people who have endometriosis and experienced Swelling * :
Age of people who have endometriosis and experienced Swelling * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Blood cholesterol increased (3 people, 9.38%)
- Prophylaxis (3 people, 9.38%)
- Depression (3 people, 9.38%)
- Adverse drug reaction (3 people, 9.38%)
- Pregnancy (2 people, 6.25%)
- Sinusitis (2 people, 6.25%)
- Hypertension (2 people, 6.25%)
- Asthma (2 people, 6.25%)
- Diabetes mellitus (2 people, 6.25%)
- Uterine polyp (1 people, 3.12%)
Most common drugs used by these people * :
- Lupron depot (13 people, 40.62%)
- Zoladex (5 people, 15.62%)
- Lipitor (5 people, 15.62%)
- Yasmin (4 people, 12.50%)
- Valproic acid (4 people, 12.50%)
- Yaz (3 people, 9.38%)
- Rabeprazole sodium (3 people, 9.38%)
- Mirena (3 people, 9.38%)
- Vicodin (3 people, 9.38%)
- Zetia (3 people, 9.38%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Endometriosis and Swelling?
You are not alone! Join a mobile support group:
- support group for people who have Swelling and Endometriosis
- support group for people who have Endometriosis
- support group for people who have Swelling
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- I'm 29 weeks pregnant and take 2,400 mg of neurontin a day for anxiety and depression. will my baby be born with withdrawal symptoms?
Will my baby be born with withdrawal symptoms? Will tapering off the medicine before she's born hurt my baby? Would it be safer for her if I keep taking the Neurontin, or if I wean myself off (with doctor's help, of course)?
- Will joint pain, night sweats and hot flashes go way? (1 answer)
I have joint pain in finger joints, wrists, elbows, severe in hips, ankles, feet, knees. I also have night sweats, hot flashes, stiffness and can't sleep long. I had three one month Lupron Depot shots followed by a three month dosage. The symptoms got really bad after the three month dosage. Will these symptoms subside and how long does it usually take?
- Can left side flank pain be caused by endometriosis?
I was treated for cyst fluid removal & my appendix removal with surgery two years ago. That's when stage 2 endometriosis was found & removed. I am experiencing horrible pain in my back left flank area & in my lower stomach. I was treated for a kidney infection 1 month ago, but symptoms increased which led to X-rays & blood tests & ultra sound which none showed any problems. I was told it was my endometriosis & I needed to see a obgyn. I did & nothing has been resolved yet. I have my second appointment with the Dr today to discuss everything. I have been bed ridden & patient for 1 month now. The dr isn't sure why I'm having flank pain. I stretch & move around as much as I can so my body doesn't stiffen up. I'm EXAUSTED & I just want my life back.
- Can someone develope myasthenia gravis from botox injections for migraines if they also have fibromyalgia? (2 answers)
i have multiple auto immune issues and have had chronic migraines for many years. the doctor decided that botox was my last chance to help these headaches. i started having symptoms of myasthenia gravis after the second round of botox. my head became so hard to hold up and straight. swallowing problems and drooping eyelids came next. extreamly weak and tired muscles and difficulty chewing. i have been told that if you already have a neuromuscular disorder like fibro you shouldnt take botox. does anyone know about this?
- Has anyone developed myastenia gravis after botox for migraines
I have many auto immune problems and severe migraines. the doctors have tried everything that my medications and allergies will allow. then we tried botox. by the second set of injections i was having trouble holding my head up and swallowing. he avoided the paraspinal area after that but continued with injections. the botox greatly improved my headaches but drastically changed other areas. i can no longer dive due to double vision, i can hold my head up and still for only short window, my eyelids roop and one eye will stray off and come back in line. i have a difficult time eating really solid food. i of course stopped botox and got another neurologist. she said i have myasthenia gravis triggered by botox.
More questions for: Endometriosis, Swelling
You may be interested at these reviews (Write a review):
- Sodium phosphate sensitivity - chlortrimaton helps
When I eat meat or any product with Sodium Phosphate in it, either in one large dose or cumulatively I get all of these symptoms. It gets worse if I eat it in consecutive meals and/or days. Taking Chlortrimaton eases the symptoms. The Doctor says this is not an allergy but is a sensitivity to Sodium Phosphate. There are other meat tenderizers and preservatives that have one or more of the symptoms listed but I have not been able to identify them.
- Bone pain localized to poison ivy rash
I am having a moderate to strong reaction to poison ivy exposure. I have a localized rash with blistering, swelling and inflammation similar to cellulitis. The rash has been progressing for about a week. The blisters are not weeping or oozing. The area is cleaned daily with neem oil soap. Coincident with the rash, I have a persistent ache/pain in my lower forearm, wrist and hand that is responding weakly to Aleve and pretty much unresponsive to acetaminophen.
More reviews for: Endometriosis, Swelling
Comments from related studies:
From this study (1 week ago):
Took nyquil one night and woke up with my left hand all swollen. Have been on predlsone for four weeks for an upper respiratory infection. Could this be from the prednisone or the nyquil?
From this study (1 week ago):
Tingling aND swelling of hands and feet.
From this study (2 weeks ago):
I have been on this drug for 2 years now at least straight with the add-back therapy (Estrace 1MG and Apo-Medroxy 2.5 MG) that is supposed to protect me from osteoporosis allowing me to stay on the drug lupron longer then a year as per a new study my gynecologist had recommended for me. This summer have found out I now have a deteriorated disk in my back,lost a tooth and now just today (Dec. 29, 2014) have a tooth that is after cracking for no reason!!!! I ate nothing hard! My bone density is showing a risk for osteoporosis and I am only 40! On the positive side it has reduced my pain so I have a quality of life instead of pain in my abdomen 24/7 but now I have permanent damage to my back and don't have the money to repair my tooth so could have to get another pulled, to add to it all!It is my jaw teeth so now how will i eat! More studies have to go into this drug!
Hyperacusis woman on Jan, 1, 2015:
If you are discussing temazepam, then, yes, temazepam is known to cause bruxism during sleep. I too had a cracked tooth because of temazepam. I had to get a post and a cap (about $5,000) to replace a virgin tooth (i.e., no previous damage). If you use temazepam, I urge you to get a mouth guard made by a dentist. Regarding the back, I had an MRI showing two damaged back vertebrae after being on temazepam for three years. I don't know if temazepam played a role. I'm a woman in a profession who is in her mid-to-late 40s and who was physically fit and active. I was on temazepam for 4 years total. I don't recommend the drug, as it made me depressed and irritable. (I have no history of psych problems; I am cursed with hyperacusis.)
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.